MAUDE Adverse Event Report: VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number VSICE3D
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d4, d6 & d7: not applicable for this device.Blocks h3 & h6: the verisight pro catheter was not returned, thus no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a verisight pro catheter was used in a venous structural heart procedure.When testing the catheter in saline, an 006 error message appeared.The catheter was unplugged, and the philips epiq system was rebooted.When the system powered back on, an 005 error message appeared; therefore, other probes were attempted but could not be used.The overall case was aborted and it is unknown if the patient will be rescheduled for a later date.No patient injury reported.This product problem is being reported because the catheter could not be used, resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
Block h3: the verisight pro catheter was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, the catheter was connected to the pim, but failed to be recognized by the system, thus error 006 could not be replicated.However, the catheter failed the image test, displaying error 005.Block h6: based on the device evaluation, the probable cause for error 005 is due to the electrical connection.Manipulation, impact and applied pressure associated with use and handling can further affect the integrity of the device.The probable cause for error 006 could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ana tan
3721 valley centre drive #500
san diego, CA 92130
858720-4037
MDR Report Key23408322
Report Number3008363989-2025-00132
Device Sequence Number9131252
Product Code OBJ
UDI-Device Identifier00845225003036
UDI-Public(01)00845225003036(11)250506(17)260506(10)0303468866
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model NumberVSICE3D
Device Catalogue NumberVSICE3D
Device Lot Number0303468866
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH, MFG AND SIZE UNK.; PHILIPS: EPIQ SYSTEM.
Patient SexUnknown